Does Mirena cause nausea at first?

I've had my second lap today and had the Mirena fitted during my surgery.

I wasn't nauseous at all after my first lap and didn't vomit. This time I am very nauseous and have vomitted a few times. Could the Mirena be the difference between how I felt after my first lap and how I feel now?

I have very little pain and feel fine apart from the nausea. X

3 Replies

oldestnewest
  • Hi lovely I had the coil in for 15th months it worked wonders for the first year stopped all my heavy periods and pain then wam bam had loads of side effects one was nausea I had never felt so ill, I had it removed in the end. I hear it works wonders for some people and others not and I think you do have to give it time to settle Hope you get on ok lovely xxx

  • I felt nauseous during my first period with the Mirena but this was a few days after insertion. Maybe you are about to menstruate. However, more.likely a reaction to the anesthetic; perhaps you were under for longer than last time?

  • I think it's actually just been the effects of the anaesthetic because it's eased now. I think I've just responded to this surgery a bit differently because I had a lot of trapped wind this time and none last time. Thank you! X

You may also like...